DocServer

Items where Year is 1979

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Akemann, Charles A. and Wright, Steve (1979) Compact and weakly compact derivations of C\ast -algebras. Pacific J. Math., 85 (2). pp. 253-259.

Tsui, Sze Kai and Wright, Steve (1979) The splitting of operator algebras. Pacific J. Math., 84 (1). pp. 201-215.

Borwein, Jonathan M. (1979) Monochrome lines in the plane. Math. Magazine, 52 . pp. 41-45.

Borwein, Jonathan M. (1979) Two variants of Sylvester's theorem. Atlantic Math. Bull., 3 . pp. 11-13.

Borwein, Jonathan M. (1979) Weak local supportability, generic Gateaux differentiability and applications to approximation in a weakly compactly generated space. Pacific J. Math., 82 . pp. 323-338.

Borwein, Jonathan M. (1979) A multivalued approach to the Farkas lemma. Mathematical Programming Studies, 10 . pp. 42-47.

Borwein, Jonathan M. and O'Brien, R. (1979) Cancellation characterizes convexity. Nanta Math, 1 . pp. 100-102.

This list was generated on Tue Sep 26 01:32:51 2017 AEST.